MAUDE Adverse Event Report: HILL-ROM MEXICO TRAUMA STRETCHER FRAME; STRETCHER, WHEELED

HILL-ROM MEXICO TRAUMA STRETCHER FRAME; STRETCHER, WHEELED
Model Number P8040H000014
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report from a baxter technician stating the brake casters were not holding.The bed was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The baxter technician found the brake casters needed to be replaced.Per the hillrom service manual the bed should be subject to an effective maintenance program.An annual service of the bed is advised in order to maintain its characteristics and performance.Brake casters should be checked for cuts, wear and quality of tread, etc.And replaced when necessary.Apply the brake and make sure the stretcher does not move.If there is movement, look at the brake components for wear.Apply the steer, and make sure the stretcher steers correctly.Look at the steer components for wear.Put the stretcher in neutral.Make sure all four casters rotate and roll freely.Adjust or replace components if necessary.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in (b)(6) 2023.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the brake casters to resolve the reported event.Based on this information, no further action is required.

Brand Name
TRAUMA STRETCHER FRAME
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
HILL-ROM MEXICO
ave.del telefono no. 200 col. huinala
apodaca, nuevo leon
Manufacturer Contact
daniela avila
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key18312289
Report Number3006697241-2023-00137
Device Sequence Number6643584
Product Code FPO
UDI-Device Identifier00887761000995
UDI-Public010088776100099511180108
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K961437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP8040H000014
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Initial Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown